Acta Mathematica

Volume 220 (2018)

Number 2

Stable rationality of quadric surface bundles over surfaces

Pages: 341 – 365

DOI: http://dx.doi.org/10.4310/ACTA.2018.v220.n2.a4

Authors

Brendan Hassett (Department of Mathematics, Brown University, Providence, Rhode Island, U.S.A.)

Alena Pirutka (Courant Institute, New York University, New York, N.Y., U.S.A.)

Yuri Tschinkel (Courant Institute, New York University, New York, N.Y., U.S.A.)

Abstract

We study rationality properties of quadric surface bundles over the projective plane. We exhibit families of smooth projective complex fourfolds of this type over connected bases, containing both rational and non-rational fibers.

Full Text (PDF format)

Received 26 September 2017